Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Grade two fatty liver. Taking Pantaprazole Capsule Pan-L. Diet and exercise recommendations?

Sir, I have a problem of 2nd Grade fatty liver . i am taking a surgeon Treatment ( Pantaprazole Capsule Pan-L, & Vitamin B Syrup, So i need Know what Can i take Cold Milk after dinner, Egg ( Boil only white ),& Honey with warm water with lemon in Early Morning, And Exercise 30 minute Cardio on Trademill ? Give The Perfect Suggestion Please.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
fatty liver can occur because of obesity, cholesterol(blood level of fatty acids),sugar or blood pressure problems. you need to undergo blood tests according to your gastroenterologist's advise. you need to loose weight control BP,sugar or lipids. you can take milk,egg white. continue exercise. consult your doctor regularly (every six month) if all blood tests normal.
Wish you good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor